# SDR SWAA2024052988739

- Difficulty date: May 22, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POWER RECEPTACLE LOWER SKIN EDGE CRACKED<[01] ACCOMPLISHED REPAIR PER SRM 51-40-02-0G-0 SRM 53-10-15-2R-4 REPAIR 4 IPC 52-48-51-02B DWG 141A3722;[02] VERIFIED STEP:1 AUDIT C/W REF MPM 52.02.02
